# SDR CA141210001

- Difficulty date: December 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 30 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 9235115001
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE INPUT GEARBOX CAN BE USED ON NR 1 OR NR 2 POSITION.  WHEN USED ON NR 2 POSITION THE CHIP DETECTOR LOCATION IS PLUGGED.  THE PLUG WAS FITTED WITH AN O-RING. DURING GROUND RUNS, A SMALL WEEP WAS NOTED BUT NOTHING SERIOUS OR ALARMING.  AFTER TEST FLIGHTS THE O-RING WAS SCHEDULE TO BE REPLACED AND DURING RE-ASSEMBLY IT WAS NOTICED THAT THE HOUSING ITSELF WAS CRACKED. MFG WAS NOTIFIED AND UNIT SCHEDULED FOR REPLACEMENT.
